# SDR CALA2011010700011

- Difficulty date: January 7, 2011
- Submitted: January 7, 2011
- Operation: Air carrier
- Aircraft: N13110
- Make and model: Boeing 757224
- Aircraft serial: 27300
- Aircraft time: 61,792 hours, 16,587 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 146N87111
- Condition: Worn
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FUSE UPPER LOBE INTERIOR L4 DOOR CUTOUT SURROUNDING STRUCTURE BELLFRAME AT STA 1640 AND ABOVE S-6L HAS DEEP WORN AREA, MARKED REPAIRED DOOR SURROUND STRUCTURE STA 1640 S-6L REF ECRA 5310-05 335 PART 1 INTERIM REPAIR.
